MathSciNet Relay Station
MathSciNet bibliographic data
MR2034962 93D21 (90C08)
Šiljak, D. D.; Stipanović, D. M. Robust stabilization of nonlinear systems: the LMI approach. Math. Probl. Eng. 6 (2000), no. 5, 461–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement